Existence and uniqueness of common coupled fixed point results via auxiliary functions

Document Type: Research Paper

Authors

1 Khalsa College of Engineering & Technology (Punjab Technical University)

2 ATILIM UNIVERSITY

3 Sultan Qaboos University

Abstract

‎The purpose of this paper is to establish some coupled coincidence point theorems for mappings having a mixed $g$-monotone property in partially ordered metric spaces‎. ‎Also‎, ‎we present a result on the existence and uniqueness of coupled common fixed points‎. ‎The results presented in the paper generalize and extend several well-known results in the literature‎.

Keywords

Main Subjects



Volume 40, Issue 1
January and February 2014
Pages 199-215
  • Receive Date: 01 April 2012
  • Revise Date: 31 December 2012
  • Accept Date: 01 January 2013